Schizophrenia.com

Seroquel 400mg and sertaline(zoloft) 100mg

This is currently what I have been on, and its making me feel worst when I was unmedicated. I have had high positive moments, but when my low empty moments happen its the worst I have felt in my whole life. Don’t get me wrong I do like the fact that I laughed for the first time in months after starting this new combo. But now all I do is draw and feel depressed about life.

The med’s effect different people different ways. I’ve heard that Prozac can give a small portion of the people who take it a profound depression. Zoloft might do that too.

Zoloft gives me a headache.

both seroquel and zoloft literally did nothing for me. talk to your pdoc about new medicine…hope you feel better.

I’ve also been having trouble breathing lately, with chest and heart problems.

seroquel made my hear feel really weird man…like it would palpitate…then beat slow as hell…then really fast. made it hurt too.But that could also be anxiety as well.